# SDR CA970715026

- Difficulty date: July 8, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Snsnch 74DM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blades
- Condition: Below Limits
- Location: Prop
- Part time: 4,597 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE BLADE(S) WIDTH BELOW MINIMUM LIMITS.
